# SDR AALA202003089003

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 18,932 hours, 2,033 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG DIRTY SOCK SMELL FROM AIR CONDIONING.  REMOVED AND REPLACED LEFT ENGINE IAW MCM 71-94-50. FOUND SUMP A, B AND C CONTAMINATED WITH FERROUS METAL. REMOVED AND REPLACED LEFT ENGINE (S/N 907251) IAW MCM 71-94-50.
